Vol. 3, No. 3, 2010

Download this article
Download this article. For screen
For printing
Recent Issues
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 5
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
Cover Page
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
A note on nonresidually solvable hyperlinear one-relator groups

Jon P. Bannon and Nicholas Noblett

Vol. 3 (2010), No. 3, 345–347
Abstract

We prove that various nonresidually finite, nonresidually solvable groups of the form a,b|rrw = r2are sofic.

Keywords
mathematics
Mathematical Subject Classification 2000
Primary: 46L10
Secondary: 20F65
Milestones
Received: 26 July 2010
Accepted: 26 July 2010
Published: 16 October 2010
Authors
Jon P. Bannon
Siena College
Department of Mathematics
Loudonville, NY 12211
United States
Nicholas Noblett
Siena College
Department of Mathematics
Loudonville, NY 12211
United States